# SDR SWAA2024090314887

- Difficulty date: July 21, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bonding Jumper
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TE; LOWER O/B FIXED TE ACCESS PANEL; AILERON TRANSMITTER BONDING JUMPER SCREW HAS CORROSION.<[01] REMOVED AND INSTALLED LH WING AILERON POSITION TRANSMITTER BONDING JUMPER GROUNDING TERMINAL IAW SWPM 20-20-10;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
